Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

I was given cervical cancer shots after spotting. What does it mean ?

I m 19. I m a female. And I went too my gynecologist a week and a half ago and got a call yesterday stating my papsmear came back abnormal and I m not on birth control and I have also been spot bleeding (dark spotting) and my doctor says she needs too look at my cervix and I ve had cervical cancer shots. What could this mean?!
Asked On : Fri, 4 Feb 2011
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Medical Topics
OBGYN 's  Response
Abnormal pap smears can occur due to causes like infection,unuse of condoms etc and not only cancer.There is no cause to worry yet.Let your gynaecologist take a look at your cervix and if needed a colposcopy may be done.Most often this resolves on its own due to resolution of the cause.Main thing is to find out the cause behind the spotting.A pelvic examination is necessary for that.
Answered: Fri, 4 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor